MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 2 LEFT 1; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 2 LEFT 1; KNEE COMPONENT
Model Number KIMP210L
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when the investigation is complete.
 
Event or Problem Description
Allegedly, the insert did not enter the tibial tray, it was checked that everything was fine, but even though maneuvers were made to impact it, it did not enter and generated the detachment of the tibial tray, which had already been positioned and cemented, in the end a higher insert was used, the surgery time extended was greater than 30min.
 
Additional Manufacturer Narrative
Updated event date.

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 2 LEFT 1
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9356924
Report Number3010536692-2019-01131
Device Sequence Number16699074
Product Code JWH
UDI-Device IdentifierM684KIMP210L1
UDI-PublicM684KIMP210L1
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIMP210L
Device Catalogue NumberKIMP210L
Device Lot Number1775589
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date08/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR